J. M. Soriano. Stable and Unstable Stationary Trajectories[J]. Applied Mathematics and Mechanics, 2005, 26(1): 47-52.
Citation: J. M. Soriano. Stable and Unstable Stationary Trajectories[J]. Applied Mathematics and Mechanics, 2005, 26(1): 47-52.

Stable and Unstable Stationary Trajectories

  • Received Date: 2003-10-22
  • Publish Date: 2005-01-15
  • The stability of stationary trajectories of a particular autonomous system is studied.The proof of the result is based upon continuation methods.
  • loading
  • [1]
    Soriano J M.Global minimum point of a convex function[J].Appl Math Comput,1993,55(2/3):213—218. doi: 10.1016/0096-3003(93)90022-7
    Soriano J M.Extremum points of a convex function[J].Appl Math Comput,1994,66:261—266. doi: 10.1016/0096-3003(94)90121-X
    Soriano J M.On the existence of zero points[J].Appl Math Comput,1996,79:99—104. doi: 10.1016/0096-3003(95)00246-4
    Soriano J M.On the number of zeros of a mapping[J].Appl Math Comput,1997,88:287—291. doi: 10.1016/S0096-3003(96)00336-0
    Soriano J M.Exstence of zeros for bounded perturbations of proper mappings[J].Appl Math Comput,1999,99:255—259. doi: 10.1016/S0096-3003(97)10183-7
    Soriano J M.Mappings sharing a value on finite-dimensional spaces[J].Appl Math Comput,2001,121(2/3):391—395. doi: 10.1016/S0096-3003(00)00023-0
    Soriano J M.On the Bezout theorem real case[J].Appl Nonlinear Anal,1995,2(4):59—66.
    Soriano J M.On the Bezout theorem[J].Appl Nonlinear Anal,1997,4(2):59—66.
    Soriano J M.Compact mappings and proper mappings beween Banach spaces that share a value[J].Math Balkanica,2000,14(1/2):161—166.
    索里阿诺 J M.具公共值的Fredholm紧映射[J].应用数学和力学,2001,22(6):609—612.
    Soriano J M.Open Trajectories[J].Appl Math Comput,2001,124(2):235—240. doi: 10.1016/S0096-3003(00)00092-8
    Soriano J M.Zeros of compact perturbations of proper mappings[J].Appl Nonlinear Anal,2000,7(4):31—37.
    Soriano J M.On the existence of zero points of a continuous function[J].Acta Mathematical Scientia,2002,22(2):171—177.
    Soriano J M.A second zero of a function[J].Appl Math Comput,2002,133:245—255. doi: 10.1016/S0096-3003(01)00237-5
    Soriano J M.A stable solution[J].Appl Math Comput,2003,140:223—229. doi: 10.1016/S0096-3003(02)00196-0
    Allgower E,Glashoff K,Peitgen H.A Survey of Homotopy Methods for Smooth Mappings[M].Berlin:Springer-Verlag,1981,2—29.
    Allgower E,Glashoff K,Peitgen H.A survey of homotopy methods for smooth mappings[A].In:Proceedings of the Conferece on Numerical Solutions of Nonlinear Equations[C].Bremen,July,1980,Lecture Notes in Math 878[M].Berlin:Springer-Verlag,1981,1—29.
    Allgower E,George K.Numerical Continuation Methods[M].Springer Series in Computational Mathematics 13,New York:Springer-Verlag,1970.
    Garcia C B,Li T Y.On the number of solutions to polynomial system of nonlinear equations[J].SIAM J Numer Anal,1980,17:540—546. doi: 10.1137/0717046
    Garicia C B,Zangwill W I.Determining all solutions to certain systems of nonlinear equations[J].Math Oper Res,1979,4:1—14. doi: 10.1287/moor.4.1.1
    Petrovki I G.Ordinary Differential Equations[M].New York:Dover Publications,1966.
    Myint-U T.Ordinary Differential Equations[M].New York:North-Holland,1978.
    Snchez D A.Ordinary Differential Equations and Stability Theory[M].San Francisco:W H Freeman,1968.
    Zeidler E.Nonlinear Functional Analysis and Its Applications[M].New York:Springer-Verlag,1985.
    Zeidler E.Applied Functional Analysis and Its Applications[M].New York:Springer-Verlag,1995.
    Elsgoltz L.Ecuaciones Diferenciales y Clculo Variacional[M].Moscow:Mir,1964.
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2745) PDF downloads(548) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint